My son is in a group home, having insomnia issues, loss of apetite and loss of energy, they want to prescribe him zoloft at 50 mg yet I read that insomia is one of the side effects of zoloft? I believe that if he gets some sleep, (claims he hasnt had a decent night sleep in a week) then he would be better and these "mild depression" issues would probably resolve themselves or at least get slightly better. I dont like dosing my children, I also have a 13 year old with adhd on concerta and until I had researched and asked everyone everything (he only loses his apetite for 12 hours a day) then did I allow for it. I am so scared for the side effects (suicidal tendencies) as well as the thought of another one of my children being on medication what do you guys think? Thanks in advance for your help!!
Hi tasha1971, I'm known as Sacosam. I have some experience with insomnia & Zoloft,& grouphomes. Why is your Son in a group home and not in your home? Do you know for sure that he's not being harrassed or picked on at bedtime, or during the day? I agree with you Zoloft is a no-no,and all He needs is undisturbed sleep. (A) bring him home for a few days, and watch him. (B) Go to a vitamin store or counter and buy him some Valerian Root, some Melatonin 3mg.,and some Kava. All 3 are excellent sleep inducers and they're not drugs.What is "adhd'... I hope that first A dosen't stand for "adult" because a 13 yr. old kid is neither physically or mentally, an adult. Always remember, that some Drs. and ALL, of the Drug Co's. will do whatever it takes to get you to buy their most expensive drugs, and if someone dies... oops , sorry. Tasha 1971 if I can help you more please contact Me. You and your young ones have My attention. Sacosam
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 May 2011 • 2 answers
Insomnia... my Zoloft got increased to 100 mg and now my insomnia is worse... when add should I take
Posted 21 Sep 2014 • 1 answer
Posted 3 Jan 2016 • 4 answers
Posted 26 Jul 2017 • 0 answers
Posted 16 Sep 2017 • 2 answers